# SDR SWAA2023062870253

- Difficulty date: June 21, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV B EXIT INDICATOR IS BROKEN<[01] REPLACED LAV B EXIT INDICATOR IAW AMM 33-51-01-960-801. OPS CHECK REQUIRED;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] FAULT CORRECTION DOCUMENTED ON TTG8Q00LV2LC. PERFORMED GOOD OPS TEST OF LAV B EMERGENCY EXIT PROXIMITY LOCATOR SIGN IAW AMM 33-51-00-710-801.  NO ADDITIONAL FAULTS OBSERVED.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
